# SDR 7C7A201502020002

- Difficulty date: January 12, 2015
- Submitted: February 3, 2015
- Operation: Air carrier
- Aircraft: N971EA
- Make and model: Beech 1900D
- Aircraft serial: 387
- Aircraft time: 22,301 hours, 34,641 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 11443007331
- Condition: Cracked
- Location: Bs 427.25
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN LT OB SEAT TRACK AT BS 427.25
